American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 120 found      Go to page: 1 2 3 4

[91] Jan Malý and William P. Ziemer. Fine Regularity of Solutions of Elliptic Partial Differential Equations. Math. Surveys Monogr. 51 (1997) MR MR1461542.
Book volume table of contents

[92] Jan Malý and William P. Ziemer. Quasilinear equations. Math. Surveys Monogr. 51 (1997) 161-183.
Book volume table of contents
View Article: PDF

[93] Jan Malý and William P. Ziemer. Preliminaries. Math. Surveys Monogr. 51 (1997) 1-62.
Book volume table of contents
View Article: PDF

[94] Jan Malý and William P. Ziemer. Potential theory. Math. Surveys Monogr. 51 (1997) 63-159.
Book volume table of contents
View Article: PDF

[95] Jan Malý and William P. Ziemer. Variational inequalities -- regularity. Math. Surveys Monogr. 51 (1997) 233-252.
Book volume table of contents
View Article: PDF

[96] Jan Malý and William P. Ziemer. Fine regularity theory. Math. Surveys Monogr. 51 (1997) 185-232.
Book volume table of contents
View Article: PDF

[97] Jan Malý and William P. Ziemer. Existence theory. Math. Surveys Monogr. 51 (1997) 253-271.
Book volume table of contents
View Article: PDF

[98] Carsten Carstensen and Petr Plecháč. Numerical solution of the scalar double-well problem allowing microstructure. Math. Comp. 66 (1997) 997-1026. MR 1415798.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[99] Pavel Drábek and Yin Xi Huang. Bifurcation problems for the $p$-Laplacian in $R^n$ . Trans. Amer. Math. Soc. 349 (1997) 171-188. MR 1390979.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[100] Petr Kloucek, Bo Li and Mitchell Luskin. Analysis of a class of nonconforming finite elements for crystalline microstructures. Math. Comp. 65 (1996) 1111-1135. MR 1344616.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[101] L. Brandolini, M. Rigoli and A. G. Setti. On the existence of positive solutions of Yamabe-type equations on the Heisenberg group. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 101-107. MR 1426719.
Abstract, references, and article information
View Article: PDF

[102] Juan J. Manfredi and Enrique Villamor. Mappings with integrable dilatation in higher dimensions . Bull. Amer. Math. Soc. 32 (1995) 235-240. MR 1313107.
Abstract, references, and article information
View Article: PDF

[103] Kwon Cho and Hi Jun Choe. Nonlinear degenerate elliptic partial differential equations with critical growth conditions on the gradient . Proc. Amer. Math. Soc. 123 (1995) 3789-3796. MR 1285981.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[104] Y. S. Choi, A. C. Lazer and P. J. McKenna. On a singular quasilinear anisotropic elliptic boundary value problem . Trans. Amer. Math. Soc. 347 (1995) 2633-2641. MR 1277103.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[105] Shoshana Kamin and Laurent Véron. Flat core properties associated to the $p$-Laplace operator . Proc. Amer. Math. Soc. 118 (1993) 1079-1085. MR 1139470.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[106] Bruno Franchi. Weighted Sobolev-Poincar\'e inequalities and pointwise estimates for a class of degenerate elliptic equations . Trans. Amer. Math. Soc. 327 (1991) 125-158. MR 1040042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[107] Robert G. Root. Boundary value problems for degenerate elliptic-parabolic equations of the fourth order . Trans. Amer. Math. Soc. 324 (1991) 109-134. MR 986699.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[108] Charles Collins and Mitchell Luskin. Optimal-order error estimates for the finite element approximation of the solution of a nonconvex variational problem . Math. Comp. 57 (1991) 621-637. MR 1094944.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[109] J.-M. Rakotoson and William P. Ziemer. Local behavior of solutions of quasilinear elliptic equations with general structure . Trans. Amer. Math. Soc. 319 (1990) 747-764. MR 998128.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[110] Adalberto P. Bergamasco, Jorge A. Gerszonowicz and Gerson Petronilho. On the regularity up to the boundary in the Dirichlet problem for degenerate elliptic equations . Trans. Amer. Math. Soc. 313 (1989) 317-329. MR 929659.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[111] Cristian E. Gutiérrez. Harnack's inequality for degenerate Schr\"odinger operators . Trans. Amer. Math. Soc. 312 (1989) 403-419. MR 948190.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[112] Kazuo Amano. Stochastic representation and singularities of solutions of second order equations with semidefinite characteristic form . Trans. Amer. Math. Soc. 286 (1984) 295-312. MR 756041.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[113] R. N. Pederson. Degenerate elliptic operators as regularizers . Trans. Amer. Math. Soc. 280 (1983) 533-553. MR 716836.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[114] Kazuo Amano. Maximum principles for degenerate elliptic-parabolic equations with Venttsel's boundary condition . Trans. Amer. Math. Soc. 263 (1981) 377-396. MR 594415.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[115] John L. Lewis. Smoothness of certain degenerate elliptic equations . Proc. Amer. Math. Soc. 80 (1980) 259-265. MR 577755.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[116] Chi Yeung Lo. Dirichlet problems for singular elliptic equations. II . Proc. Amer. Math. Soc. 58 (1976) 201-204. MR 0412606.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[117] Sally Ellene Myers. A boundary maximum principle for degenerate elliptic-parabolic inequalities, for characteristic boundary points. Bull. Amer. Math. Soc. 80 (1974) 527-530. MR 0336070.
Abstract, references, and article information
View Article: PDF

[118] Chi Yeung Lo. Dirichlet problems for singular elliptic equations . Proc. Amer. Math. Soc. 39 (1973) 337-342. MR 0316895.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[119] Avner Friedman and Mark A. Pinsky. Dirichlet problem for degenerate elliptic equations . Trans. Amer. Math. Soc. 186 (1973) 359-383. MR 0328345.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[120] M. S. Baouendi and C. Goulaouic. Nonanalytic-hypoellipticity for some degenerate elliptic operators. Bull. Amer. Math. Soc. 78 (1972) 483-486. MR 0296507.
Abstract, references, and article information
View Article: PDF


Results: 91 to 120 of 120 found      Go to page: 1 2 3 4